Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

De Lellis–Topping type inequalities for $f$-Laplacians

Tom 232 / 2016

Guangyue Huang, Fanqi Zeng Studia Mathematica 232 (2016), 189-199 MSC: Primary 53C21; Secondary 53C24. DOI: 10.4064/sm8236-4-2016 Opublikowany online: 25 April 2016

Streszczenie

We establish an integral geometric inequality on a closed Riemannian manifold with $\infty $-Bakry–Émery Ricci curvature bounded from below. We also obtain similar inequalities for Riemannian manifolds with totally geodesic boundary. In particular, our results generalize those of Wu (2014) for the $\infty $-Bakry–Émery Ricci curvature.

Autorzy

  • Guangyue HuangCollege of Mathematics and Information Science
    Henan Normal University
    453007 Xinxiang, P.R. China
    and
    Henan Engineering Laboratory for Big Data Statistical
    Analysis and Optimal Control
    e-mail
  • Fanqi ZengDepartment of Mathematics
    Tongji University
    200092 Shanghai, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek